Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Weak denseness of nonatomic measures on perfect, locally compact spaces

Norman Yeomans Luther

Vol. 34 (1970), No. 2, 453–460

Our primary result is that the space of all compact zeroset-regular, nonatomic, countably additive Baire measures is dense, with iespect to the weak topology, in the space of alI finitely additive, zero-set regular Baire measures if the underlying topological space is locally compact, Iiausdorff, and perfect. Moreover, a corresponding result holds for Borel measures. These results yield, as easy corollaries, the existence of nonzero, nonatomic, countably additive, compact-regular Baire and Borel measures on a locally compact, Hausdorff space which contains a nonempty perfect subset, Two converses conclude the paper.

Mathematical Subject Classification
Primary: 28.13
Received: 17 October 1969
Published: 1 August 1970
Norman Yeomans Luther